Acta Universitatis Matthiae Belii series Mathematics
 
Printed edition
 
  Volume 1   (1993)
  Volume 2   (1994)
  Volume 3   (1995)
  Volume 4   (1996)
  Volume 5   (1997)
  Volume 6   (1998)
  Volume 7   (1999)
  Volume 8   (2000)
  Volume 9   (2001)
  Volume 10  (2003)
  Volume 11  (2004)
  Volume 12  (2005)
  Volume 13  (2006)
  Volume 14  (2007)
  Volume 15  (2009)
  Volume 16  (2010)
  Volume 17  (2010)
  Volume 18  (2011)
  Volume 19  (2011)
  Volume 20  (2012)
  Volume 21  (2013)
  Volume 22  (2014)
  Volume 23  (2015)
  Volume 24  (2016)
Acta Univ. M. Belii ser. Mathematics 18 (2011), pp. 35-45. Download full version Download PDF PDF (446 KB)
Received on 5. July 2010
Last revision on 2. November 2010
Accepted on 3. November 2010
Published online on 18. May 2011

Central limit theorem on MV-algebras
by Jana Kelemenová and Mária Kuková

Abstract
Keywords
MV-algebra, central limit theorem.
Mathematics Subject Classification
(2010) 60F05, 60A86, 08A72.
BibTeX reference
@ARTICLE{aumb1804,
  author = {Jana Kelemenová},
  author = {Mária Kuková},
  title = {Central limit theorem on MV-algebras},
  journal = {Acta Univ. M. Belii, ser. Math.},
  year = {2011},
  volume = {18},
  pages = {35--45},
  isbn = {978-80-557-0160-8}
}



 
Online edition
 
  Issue 2013  
  Issue 2014  
  Issue 2015  
  Issue 2016